Alert archive / California / Small Craft Advisories in 2014

Small Craft Advisory 43, NWS Eureka, CA

May 10, 2014

NWS Eureka, CA issued this small craft advisory at May 10, 2014, 2:24 AM PDT. It took effect at May 10, 2014, 9:00 AM PDT. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
May 10, 2014, 2:24 AM PDT (09:24 UTC)
In effect from
May 10, 2014, 9:00 AM PDT
Expired
May 13, 2014, 3:00 AM PDT
In force
66 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

616 
WHUS76 KEKA 100924
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
224 AM PDT SAT MAY 10 2014

PZZ455-101730-
/O.NEW.KEKA.SC.Y.0043.140510T1900Z-140511T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
224 AM PDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING. 

* WINDS...NW INCREASING TO 15 TO 20 KT WITH GUSTS TO 25 KT.

* WAVES...NW 8 FT AT 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-101730-
/O.NEW.KEKA.SC.Y.0043.140510T2200Z-140512T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
224 AM PDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM
PDT SUNDAY. 

* WINDS...NW INCREASING TO 10 TO 20 KT WITH GUSTS TO 25 KT.

* WAVES...NW 6 TO 7 FT NEAR 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-101730-
/O.NEW.KEKA.SC.Y.0043.140510T1600Z-140512T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
224 AM PDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM PDT
MONDAY. 

* WINDS...NW INCREASING TO 15 TO 20 KT WITH GUSTS TO 25 KT. EXPECT
  A FEW GUSTS UP TO 30 KT ACROSS THE SOUTHERN PORTION.

* WAVES...NW 7 TO 8 FT NEAR 9 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
12 follow-up statements
104 
WHUS76 KEKA 101538
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
838 AM PDT SAT MAY 10 2014

PZZ455-102345-
/O.EXT.KEKA.SC.Y.0043.140510T2200Z-140511T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
838 AM PDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO
9 PM PDT THIS EVENING...

* WINDS...N 10 TO 15 KTS INCREASING TO NW 15 TO 20 KT WITH GUSTS
  TO 25 KT.

* WAVES...N 5 TO 7 AROUND 9 SECONDS INCREASING TO NW 8 FT AT 9
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-102345-
/O.CON.KEKA.SC.Y.0043.140510T2200Z-140512T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
838 AM PDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM PDT SUNDAY...

* WINDS...N 10 TO 20 KT INCREASING TO NW 15 TO 20 KT WITH GUSTS TO
  25 KT.

* WAVES...NW 6 TO 7 FT NEAR 9 SECONDS BUILDING TO NW 7 TO 8 FT
  AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-102345-
/O.CON.KEKA.SC.Y.0043.140510T1600Z-140512T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
838 AM PDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...NW INCREASING TO 15 TO 20 KT WITH GUSTS TO 25 KT. 
  EXPECT A FEW GUSTS UP TO 30 KT ACROSS THE SOUTHERN PORTION. 

* WAVES...NW 7 TO 8 FT AT 8 TO 9 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
089 
WHUS76 KEKA 102138
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
238 PM PDT SAT MAY 10 2014

PZZ455-110400-
/O.CON.KEKA.SC.Y.0043.140510T2200Z-140511T0400Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
238 PM PDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

* WINDS...NW 10 TO 20 KT WITH GUSTS TO 25 KT.

* WAVES...N 5 TO 7 AROUND 9 SECONDS BUILDING TO NW 8 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-110545-
/O.CON.KEKA.SC.Y.0043.140510T2200Z-140512T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
238 PM PDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

* WINDS...NW 15 TO 20 KT WITH GUSTS TO 25 KT.

* WAVES...NW 6 TO 7 FT NEAR 9 SECONDS BUILDING TO NW AT 7 TO 8 FT 
  AROUND 8 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-110545-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
238 PM PDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...NW INCREASING TO 10 TO 25 KT WITH GUSTS TO 30 KT.
  PRIMARILY ACROSS THE SOUTHERN PORTION.

* WAVES...NW 9 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
375 
WHUS76 KEKA 110331
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
831 PM PDT SAT MAY 10 2014

PZZ455-111145-
/O.EXT.KEKA.SC.Y.0043.000000T0000Z-140511T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
831 PM PDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT SUNDAY. 

* WINDS...NW 10 TO 20 KT WITH GUSTS TO 25 KT TONIGHT.

* WAVES...NW 8 FT AT 8 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-111145-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
831 PM PDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY. 

* WINDS...NW 15 TO 25 KT TONIGHT.

* WAVES...NW 8 FT AROUND 8 SECONDS TONIGHT THROUGH SUN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-111145-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
831 PM PDT SAT MAY 10 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

* WINDS...NW 20 TO 30 KT...STRONGEST SOUTHERN PORTION.

* WAVES...NW 9 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
243 
WHUS76 KEKA 110937
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
237 AM PDT SUN MAY 11 2014

PZZ470-111745-
/O.EXT.KEKA.SC.Y.0043.000000T0000Z-140512T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
237 AM PDT SUN MAY 11 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PDT MONDAY. 

* WINDS...N 15 TO 20 WITH GUSTS UP TO 25 KT.

* WAVES...NW 6 TO 7 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-111600-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-140511T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
237 AM PDT SUN MAY 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

* WAVES...NW 6 TO 8 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-111745-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
237 AM PDT SUN MAY 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

* WINDS...N 15 TO 25 KT. GUSTS UP TO 30 KT ACROSS THE SOUTHERN
  PORTION.

* WAVES...NW 8 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
883 
WHUS76 KEKA 111602
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
902 AM PDT SUN MAY 11 2014

PZZ455-111715-
/O.EXP.KEKA.SC.Y.0043.000000T0000Z-140511T1600Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
902 AM PDT SUN MAY 11 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

PZZ470-120015-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
902 AM PDT SUN MAY 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WINDS...N 15 TO 20 WITH GUSTS UP TO 25 KT.

* WAVES...NW 5 TO 7 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-120015-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
902 AM PDT SUN MAY 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...N 15 TO 25 KT. GUSTS UP TO 30 KT ACROSS THE SOUTHERN 
  PORTION. 

* WAVES...NW 7 TO 8 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
089 
WHUS76 KEKA 112133
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
233 PM PDT SUN MAY 11 2014

PZZ470-120545-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
233 PM PDT SUN MAY 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

* WINDS...N 15 TO 20 WITH GUSTS UP TO 25 KT.

* WAVES...NW 5 TO 7 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-120545-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
233 PM PDT SUN MAY 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

* WINDS...N 15 TO 20 KT. GUSTS UP TO 25 KT ACROSS THE SOUTHERN
  PORTION.

* WAVES...NW 6 TO 8 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
555 
WHUS76 KEKA 120349
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
849 PM PDT SUN MAY 11 2014

PZZ470-121200-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
849 PM PDT SUN MAY 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY. 

* WINDS...N GUSTS UP TO 25 KT.

* WAVES...NW 7 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-121200-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
849 PM PDT SUN MAY 11 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY. 

* WINDS...N GUSTS UP TO 25 KT.

* WAVES...NW 8 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
310 
WHUS76 KEKA 120931
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
231 AM PDT MON MAY 12 2014

PZZ475-121745-
/O.EXT.KEKA.SC.Y.0043.000000T0000Z-140513T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
231 AM PDT MON MAY 12 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY.

* WINDS...N 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES...N 6 TO 7 FT AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-121600-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-140512T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
231 AM PDT MON MAY 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS
MORNING. 

* WINDS...N 15 TO 20 KT WITH GUSTS UP TO 25 KT THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
646 
WHUS76 KEKA 121559
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 AM PDT MON MAY 12 2014

PZZ470-121700-
/O.EXP.KEKA.SC.Y.0043.000000T0000Z-140512T1600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
859 AM PDT MON MAY 12 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING. 

$$

PZZ475-130000-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-140513T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 AM PDT MON MAY 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...N 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES...N 6 TO 7 FT AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
033 
WHUS76 KEKA 122156
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
256 PM PDT MON MAY 12 2014

PZZ475-130600-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-140513T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
256 PM PDT MON MAY 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...N 15 TO 20 KT WITH GUSTS UP TO 25 KT.

* WAVES...N 5 TO 7 FT AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
706 
WHUS76 KEKA 130355
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
855 PM PDT MON MAY 12 2014

PZZ475-131000-
/O.CON.KEKA.SC.Y.0043.000000T0000Z-140513T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
855 PM PDT MON MAY 12 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. 

* WINDS...N GUSTS AROUND 25 KT.

* WAVES...N 7 FT AROUND 7 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
283 
WHUS76 KEKA 130933
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
233 AM PDT TUE MAY 13 2014

PZZ475-131045-
/O.EXP.KEKA.SC.Y.0043.000000T0000Z-140513T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
233 AM PDT TUE MAY 13 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PDT EARLY THIS
MORNING. 

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 9, 3:30 PM PDT, 10 hours 54 minutes earlier.

Area forecast discussion, May 9, 3:30 PM PDT, 10 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
330 PM PDT FRI MAY 9 2014

.SYNOPSIS...ANOTHER WEAK STORM SYSTEM WILL CLIP THE NORTHERN AREAS
WITH A FEW SHOWERS SATURDAY MORNING OTHERWISE THE WEEKEND WILL BE
DRY. A RIDGE OF HIGH PRESSURE WILL BUILD OVER THE WEST COAST SUNDAY
...AND PERSIST INTO THE MIDDLE OF NEXT WEEK. HOT TEMPERATURES WILL BE
OBSERVED INLAND ALONG WITH DRY WEATHER. THE COAST SHOULD ALSO SEE A
STRETCH OF PLEASANT WEATHER UNDER WEAK OFFSHORE FLOW.

&&

.DISCUSSION...SCATTERED LIGHT MORNING SHOWERS DISSIPATED THROUGHOUT
THE AFTERNOON AND AT THIS TIME ONLY SOME VERY ISOLATED RETURNS ARE
EVIDENT ON RADAR. DESPITE THE LACK OF SHOWERS THERE IS PLENTY OF
ALTO AND STRATO CU ACROSS THE NORTHERN HALF OF THE CWA...ALONG WITH
WIDESPREAD OPEN CELL CU OVER THE EAST PAC. ONE MORE PULSE OF ENERGY
EMBEDDED IN THE FLOW WILL MOVE ACROSS THE CWA DURING THE MORNING HOURS
PROVIDING A FEW MORE SHOWERS MAINLY ALONG THE COAST AND NORTH OF
THE CAPE. ALL OF THIS IN RESPONSE TO AN EXITING LOW PRESSURE
SYSTEM OVER THE PACNW AND ASSOCIATED TROUGH. THIS FEATURE WILL
MOVE INTO THE GREAT BASIN BY SAT NIGHT AND IN IT'S WAKE IS A
RAPIDLY BUILDING RIDGE OF HIGH PRESSURE THAT WILL CENTER ITSELF
OVER THE WEST COAST THROUGH THURSDAY OF NEXT WEEK. THE RIDGE PEAKS
ABOUT WEDNESDAY THEN GRADUALLY FLATTENS TOWARD THE END OF THE
WEEK. TEMPERATURES JUMP FROM MID 60S TO LOW 70S IN THE INLAND
AREAS SATURDAY TO UPPER 70S TO MID 80S ON SUNDAY...CONTINUING TO RISE
TO THE 90S BY TUES. CURRENT FORECASTED TEMPS DURING THIS MINI HEAT
WAVE LOOK GOOD FROM PREVIOUS PACKAGE. BASED ON 850 TEMPS REACHING
NEAR 20-25C AND H5 NEAR 585DM...LOW TO MID 90S SURELY SEEMS
REASONABLE. AS OF NOW BOTH GFS AND EURO IN GOOD AGREEMENT ON MAX RIDGE
HEIGHTS BUT AN INCREASE IN EVEN A FEW HUNDRED DM COULD TRANSLATE
TO A RISE OF MAX TEMPS TO TRIPLE DIGITS SO WILL HAVE TO KEEP AN
EYE ON THAT. THE OTHER CHALLENGING ISSUE WILL BE CLOUD COVER ALONG
THE COAST UNDER THE WEAK EASTERLY FLOW. TAPERED BACK CURRENT CLOUD
COVER AND FOG DUE TO GFS SHOWING A BUBBLE OF DRY AIR BETWEEN
925-850MB. BELIEVE IT SHOULD MIX DOWN TO PREVENT MOST LOW CLOUDS
AND FOG FROM FORMING. COASTAL TEMPS DURING THIS PERIOD WILL LIKELY
NOT SEE > 80 F LIKE A COUPLE WEEKS AGO...BUT DIMINISHED ONSHORE FLOW
SHOULD BE ENOUGH TO GET COASTAL HIGHS TO NEAR 70. DEAN/TONKIN

&&

.AVIATION...VFR TO MVFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL
OCCUR AT KCEC AND KACV THROUGH THE EARLY EVENING. MVFR CONDITIONS
WILL OCCUR OVERNIGHT AT KCEC AND KACV AS CEILINGS DECREASE. VFR
CONDITIONS AND LIGHT WINDS WILL CONTINUE AT KUKI THROUGH SATURDAY.

&&

.MARINE...LIGHT TO MODERATE WINDS WILL CONTINUE ACROSS THE WATERS
THROUGH SATURDAY AS A WEAK LOW PRESSURE TROUGH MOVES INLAND ACROSS
THE NORTHWESTERN PACIFIC COAST MAINTAINING A WEAK PRESSURE GRADIENT
ACROSS THE WATERS. NORTHERLY WINDS WILL INCREASE EARLY NEXT WEEK
PRIMARILY SOUTH OF CAPE MENDOCINO AS A HIGH PRESSURE RIDGE BUILDS
OFFSHORE. SHORT PERIOD SEAS WILL INCREASE SLIGHTLY THIS WEEKEND AND
EARLY NEXT WEEK AS A NORTHWESTERLY SWELL PROPAGATES ACROSS THE
WATERS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, May 9, 7:43 PM PDT, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
743 PM PDT FRI MAY 9 2014

CAZ001-002-101315-
REDWOOD COAST-MENDOCINO COAST-
743 PM PDT FRI MAY 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ003-004-076-101315-
NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR-
743 PM PDT FRI MAY 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A COLD LOW PRESSURE SYSTEM MOVING ACROSS THE PACIFIC NORTHWEST
WILL BRING SCATTERED SNOW ACCUMULATIONS TO THE HIGHER TERRAIN OF
DEL NORTE...HUMBOLDT AND TRINITY COUNTIES TONIGHT. UP TO AN INCH
OF WET SNOW IS POSSIBLE ABOVE 5000 FEET TONIGHT.

THE COOL AIR MASS WILL ALSO BRING FREEZING OR NEAR FREEZING
TEMPERATURES TO THE HIGHER ELEVATIONS TONIGHT. LOCALIZED POCKETS
OF FROST WILL BE POSSIBLE IN THE VALLEYS OF EASTERN TRINITY AS
WELL AS THE VALLEYS OF NORTHERN AND CENTRAL MENDOCINO COUNTIES
LATE TONIGHT.

BE PREPARED FOR FREEZING OR NEAR FREEZING TEMPERATURES LATE TONIGHT
ESPECIALLY IF VENTURING INTO THE HIGH COUNTRY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SCATTERED SNOW SHOWERS WITH UP TO AN INCH OF WET SNOW WILL BE
POSSIBLE EARLY SATURDAY MORNING ABOVE 4500 FEET IN DEL
NORTE...HUMBOLDT AND TRINITY COUNTIES.

WIND SHELTERED VALLEYS OF EASTERN TRINITY AND NORTHERN AND
CENTRAL MENDOCINO COUNTIES COULD SEE POCKETS OF FROST EARLY
SATURDAY MORNING AS WELL.

BE PREPARED FOR FREEZING OR NEAR FREEZING TEMPERATURES EARLY
SATURDAY MORNING ESPECIALLY IF VENTURING INTO THE HIGH COUNTRY.

DAYTIME TEMPERATURES ARE EXPECTED TO RAPIDLY WARM TO NEAR NORMAL
ON SUNDAY. THE WARMING WILL CONTINUE THROUGH MID NEXT WEEK WITH MANY
VALLEY SITES SEEING HIGH TEMPERATURES IN THE LOWER TO MID 90S
BY WEDNESDAY.

BE PREPARED FOR MUCH WARMER AND DRIER WEATHER NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 1:08 PM PDTFrost AdvisoryEKA20 hr

Nearby

Small Craft Advisories in California, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.